Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 118, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 2:55 AM CDT for Sequoyah County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2016, 2:55 AM CDT (07:55 UTC)
- Expired
- May 12, 2016, 3:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
024
WUUS54 KTSA 120755
SVRTSA
OKC135-120830-
/O.NEW.KTSA.SV.W.0118.160512T0755Z-160512T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 330 AM CDT
* AT 255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF
SALLISAW...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... MULDROW...
ROLAND... GANS...
MOFFETT... COTTONWOOD...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 307 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.
&&
LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
3531 9448 3530 9449 3531 9452 3530 9454
3533 9457 3533 9460 3532 9461 3539 9483
3555 9471 3553 9445 3537 9444
TIME...MOT...LOC 0755Z 281DEG 21KT 3546 9472
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
493
WWUS54 KTSA 120818
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 AM CDT THU MAY 12 2016
OKC135-120830-
/O.CON.KTSA.SV.W.0118.000000T0000Z-160512T0830Z/
SEQUOYAH OK-
318 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN SEQUOYAH COUNTY...
AT 317 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROLAND...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULDROW... ROLAND...
GANS... MOFFETT...
COTTONWOOD...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 313 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
3531 9448 3530 9449 3531 9452 3530 9454
3533 9457 3533 9460 3532 9461 3536 9475
3550 9462 3553 9445 3537 9444
TIME...MOT...LOC 0817Z 281DEG 21KT 3543 9456
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:48 AM CDT, 7 minutes earlier.
Area forecast discussion, May 12, 2:48 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 248 AM CDT THU MAY 12 2016 .DISCUSSION... Strong to severe thunderstorms continue early this morning across portions of southeast Oklahoma and northwest Arkansas with locally heavy rainfall. Over 7 inches of rain has fallen in southern portions of Cherokee and Adair counties where life threatening flash flooding is ongoing. The severe threat will continue across southeast Oklahoma for the remainder of the early morning hours as thunderstorms move into the higher instability axis. The stronger storms will begin to shift southeast shortly have sunrise as a drier air-mass begins to filter in the area. Cooler conditions behind the front today into Friday as surface high pressure briefly builds into the region. Another strong cold front is forecast to move into northeast Oklahoma/northwest Arkansas Friday evening, sweeping south to near the Red River by Saturday morning. Although moisture will be limited ahead of front, could see enough instability to support a few strong storms given the stronger deep layer shear expected during this time. The unsettled weather will continue Sunday into the early part of next week as a series of upper waves traverse the area. This will also include the potential for severe weather and heavy rainfall Sunday night into Monday as a warm front lifts north across the area. A strong upper jet streak will shift into the Southern plains by Tuesday as a broad upper trough moves through the Intermountain West. Another round of severe storms will be possible with the front/dry line. && .PRELIMINARY POINT TEMPS/POPS... TUL 78 54 80 51 / 0 10 0 30 FSM 82 56 82 57 / 20 10 0 20 MLC 77 53 82 54 / 20 0 10 20 BVO 78 49 80 51 / 0 0 10 30 FYV 74 46 77 49 / 20 10 0 20 BYV 74 50 80 49 / 20 10 0 20 MKO 77 53 81 52 / 20 10 0 20 MIO 76 52 80 49 / 0 10 10 30 F10 76 54 80 52 / 20 0 10 20 HHW 81 55 81 57 / 40 0 0 20 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....12
Hazardous weather outlook, May 11, 5:02 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 502 PM CDT WED MAY 11 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 502 PM CDT WED MAY 11 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...THIS EVENING. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STORMS TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY LATE MORNING. AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE SOUTHWEST UNITED STATES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 12, 2:14 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT THU MAY 12 2016
OKZ070-072>076-120745-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LATIMER OK-
LE FLORE OK-
214 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEQUOYAH...CENTRAL
PITTSBURG...NORTHWESTERN LE FLORE...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND HASKELL COUNTIES UNTIL 245 AM CDT...
AT 214 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF TAMAHA TO NEAR GERTY. MOVEMENT WAS
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... SALLISAW...
STIGLER... MULDROW...
ROLAND... KREBS...
VIAN... QUINTON...
PORUM... SAVANNA...
KEOTA... MCCURTAIN...
CROWDER... WHITEFIELD...
GANS... ALDERSON...
KINTA... CANADIAN...
TAMAHA... ASHLAND...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
321.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3500 9609 3533 9539 3530 9535 3529 9535
3535 9534 3554 9492 3549 9445 3547 9445
3519 9485 3486 9568 3474 9609
TIME...MOT...LOC 0714Z 264DEG 26KT 3540 9491 3483 9631Special weather statement, May 12, 2:16 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 12 2016
OKZ063-068-069-120800-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
216 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELAWARE...
NORTHEASTERN CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL 300 AM
CDT...
AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF
SCRAPER...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WEST SILOAM SPRINGS... COLCORD...
KANSAS... WATTS...
OAKS... LEACH...
SCRAPER... TWIN OAKS...
NATURAL FALLS STATE PARK... BALLARD...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.
LAT...LON 3610 9455 3599 9499 3615 9507 3616 9504
3616 9501 3618 9501 3631 9472
TIME...MOT...LOC 0716Z 244DEG 23KT 3612 9491Special weather statement, May 12, 2:27 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT THU MAY 12 2016
ARZ019-020-120800-
CRAWFORD AR-FRANKLIN AR-
227 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND EAST CENTRAL
CRAWFORD COUNTIES UNTIL 300 AM CDT...
AT 227 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
MULBERRY...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... MULBERRY...
ALTUS... BRANCH...
DENNING... RATCLIFF...
WIEDERKEHR VILLAGE... CAULKSVILLE...
TONEY... ALIX...
WATALULA... ETNA...
PLEASANT HILL... CRAVENS...
REDDING... LONELM...
JETHRO... BARNES...
PARADISE... TAFT...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
42.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
3533 9381 3531 9385 3532 9392 3528 9392
3528 9393 3552 9413 3572 9373 3567 9370
TIME...MOT...LOC 0727Z 240DEG 24KT 3543 9395Special weather statement, May 12, 2:39 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT THU MAY 12 2016
OKZ073-120815-
PITTSBURG OK-
239 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PITTSBURG COUNTY UNTIL
315 AM CDT...
AT 239 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF SCIPIO TO 3 MILES WEST OF
WARDVILLE. MOVEMENT WAS EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... KREBS...
KIOWA... SAVANNA...
ALDERSON... ASHLAND...
BLANCO... HAYWOOD...
BLOCKER... PITTSBURG...
BACHE... FEATHERSTON...
ARPELAR... DOW...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3468 9589 3468 9609 3504 9609 3511 9540
3503 9547 3503 9551 3498 9551 3459 9583
3460 9588
TIME...MOT...LOC 0739Z 260DEG 28KT 3500 9588 3465 9610Special weather statement, May 12, 2:42 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT THU MAY 12 2016
OKZ070-072>074-076-120815-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LE FLORE OK-
242 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUOYAH...
NORTHEASTERN PITTSBURG...NORTHWESTERN LE FLORE...SOUTHEASTERN
MUSKOGEE AND HASKELL COUNTIES UNTIL 315 AM CDT...
AT 242 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WHITEFIELD...
MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
STIGLER... QUINTON...
KEOTA... WHITEFIELD...
KINTA... TAMAHA...
ENTERPRISE... BRIARTOWN...
LEWISVILLE... KANIMA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3533 9466 3522 9478 3510 9516 3512 9564
3543 9505
TIME...MOT...LOC 0742Z 264DEG 32KT 3527 9520Local storm report, May 12, 2:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM FLASH FLOOD 3 N CASS 35.73N 93.82W
05/12/2016 FRANKLIN AR FIRE DEPT/RESCUE
WATER RESCUE IN NORTHERN FRANKLIN COUNTY.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:32 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| May 11, 9:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| May 11, 10:21 PM CDT | Special Weather Statement | TSA | Cherokee | 24 min |
| May 11, 10:49 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 11, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 11, 11:09 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| May 11, 11:30 PM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 11, 11:32 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 65 min |
| May 12, 12:20 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 12, 12:34 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| May 12, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 12, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| May 12, 1:53 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 12, 2:14 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg, Sequoyah | 31 min |
| May 12, 2:16 AM CDT | Special Weather Statement | TSA | Delaware | 44 min |
| May 12, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 27 min |
| May 12, 2:39 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| May 12, 2:42 AM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 12, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| May 12, 3:11 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 34 min |
| May 12, 3:17 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 12 hr |
| May 12, 3:21 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 14 min |
| May 12, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 64 min |
| May 12, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| May 12, 4:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 12, 3:47 PM CDT | River Flood Warning | TSA | LeFlore | 25 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.